[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] RE: pump site irritation

Hi Linda, 

 I don't know if this will help, but the insulin switch may have something to do
with the irritation. I'm really not sure why, but I know I've seen it with
myself. When I first started the pump I had a year of awful site problems and
was on 50+units of Humalog. I noticed when I went down to 30u or less (now) I no
longer had problems. I don't know if my body adjusted, if it was taking less
insulin, if it was switching to Disetronic Ultraflex (which works the best for
me to prevent allergies), or what. But when I tried Novolog, I got all the same
problems again and decided to go back to Humalog which solved the problem. It
was weird because my skin was irritated where the cannula was inserted but also
where the set adhesive was so it took me awhile to figure out it was the
insulin. I hope you get it figured out and if you need more help let me know, I
went through a lot of tapes/sets etc. with my awful irritation.


Responding to:  

OK, any suggestions?  I'm getting kind of desperate (desperately itchy 
<gr.>).  After 4 1/2 years of pumping, the last year or so using a 
comfort and almost 3 before that using a silhouette, I am having real 
problems with itching and irritation in the sites, sometimes within a 
few hours of putting them in. 

Do you Yahoo!?
Yahoo! Tax Center - forms, calculators, tips, and more
for HELP or to subscribe/unsubscribe, contact: